# SDR ASOA2013120509584

- Difficulty date: November 11, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM AFT ANGLE IS CORRODED AROUND FASTENER HOLES FROM LBL 9 TO RBL 9.  R & R ANGLE IAW REO 601R-53-11-926, REV B.  COMPLIED WITH EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926, REV B.
